MathSciNet Relay Station
MathSciNet bibliographic data
MR2191841 (2006g:30068) 30E25 (37K10 37K20)
Domrin, A. V. The Riemann problem and matrix-valued potentials with a converging Baker-Akhiezer function. (Russian) Teoret. Mat. Fiz. 144 (2005), no. 3, 453--471; translation in Theoret. and Math. Phys. 144 (2005), no. 3, 1264–1278
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement